# SDR SWAA2013012912051

- Difficulty date: January 15, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 67,174 hours, 56,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6936656
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CRACKED BETWEEN BS 927 TO 947.5 AND BL 0 MAIN DECK FLOOR STRUCTURE.  REPLACED WEB IAW SRM AND DWG.
